# SDR 98ZZZX2239

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200BE
- Make and model: Beech 200BEECH
- Aircraft serial: BB832
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40172
- Condition: Cracked
- Location: Wheel Half
- Part time: 5,230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL HALF IS CRACKED AT THE INBOARD TANGENT OF THE BEAD RADIUS.  THE CRACK IS APROXIMTELY 1.25 INCHES LONG AND IS NOT VISIBLE TO THE NAKED EYE.
